HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a linearized operator of the equation for Burgers vortices

Files in This Item:
pre841.pdf169.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83991

Title: On a linearized operator of the equation for Burgers vortices
Authors: Maekawa, Yasunori Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 841
Start Page: 1
End Page: 16
Abstract: Burgers vortices have been used as a model which expresses concentrated vorticity fields in turbulence. Several numerical results indicate that as the vortex Reynolds number is increasing, the associated Burgers vortex becomes more radial symmetric and has simpler structures. The purpose of this paper is to give a mathematical explanation for these numerical observations by studying a linearized operator of the equation for Burgers vortices. Based on the previous works by Th. Gallay and C. E. Wayne, we obtain some estimates and spectrum behavior of the linearized operator at large Reynolds numbers which are compatible with the numerical observations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69650
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University